# SDR ASOA201102023

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 TRANSVERSE BEAM AT LBL 40 TO 45 HAS CORROSION ON UPPER AND LOWER SURFACE OF FLANGE.  REMOVED CORROSION IAW SRM 51-21-06.  FOUND TO BE WITHIN ACCEPTABLE LIMITS IAW SRM 53-00-00, FIG 102 WITH MAX MATERIAL REMOVED OF 0.003" MAX MATERIAL ALLOWED IS 0.006".  REMAINING MATERIAL IS 0.060".   BLENDED AREA IAW SRM 51-25-01.
